I'm quite new on here and joined because I have been diagnosed with depression and anxiety in 2013 and have been on Rameron since then. However, I decided to tapper the medication with the view of stopping completely. I decided to do this because I felt like the medication has stopped working for me. Over the course of 2 months, and with the help of my GP, I have managed to tapper down to 3.75mg for one week before stopping completely. It's now been 2 weeks since I stopped and the withdrawal symptoms have been awful. Interestingly, it hasn't started until about 6 days after stopping Rameron. It's not the emotional aspect as much as the physical ones that are horrible. For example, I started getting hot flashes, flu like symptoms, and worst of all, insomnia. As for my emotional well-being, I was feeling anxious and had one episode of a panic attack. My GP has given me the option of either sticking to my guns and would prescribe me vallium to help with sleep or go back to taking 3.75mg of Rameron. I went with the first option as I am determined not to get back on this medication. Don't get me wrong, it helped me greatly when I started taking it, but after about 1.5 years, it stopped working. I guess I'm writing this in here because I wanted to share my experience and wonder if there is anyone out there who is going through something similar. I'm not a fan of vallium and have only resorted to taking one 5mg because I was in a really bad state (crying uncontrollably, unable to breath, no sleep, no appetite), and it helped greatly. Thus, I'm reserving them for times like these when things get so dark and I can't cope. At the moment, I have resorted to meditation and yoga on a daily basis. I hope anyone who is in my position is doing better - I keep telling myself that this too shall pass.